Beweis der Invarianz der Dimensionenzahl.

L.E.J. Brouwer

Mathematische Annalen (1911)

  • Volume: 70, page 161-165
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Brouwer, L.E.J.. "Beweis der Invarianz der Dimensionenzahl.." Mathematische Annalen 70 (1911): 161-165. <>.

author = {Brouwer, L.E.J.},
journal = {Mathematische Annalen},
pages = {161-165},
title = {Beweis der Invarianz der Dimensionenzahl.},
url = {},
volume = {70},
year = {1911},

AU - Brouwer, L.E.J.
TI - Beweis der Invarianz der Dimensionenzahl.
JO - Mathematische Annalen
PY - 1911
VL - 70
SP - 161
EP - 165
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.